MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,MCOL MG,4.7MM,10M; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,MCOL MG,4.7MM,10M; DENTAL IMPLANT
Catalog Number TSVMWB10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported that during procedure the hex from mount fractured inside the implant at tooth site 36.The fractured part could be removed from implant without causing any damage.There was a delay in the procedure due to hex removal, endoscopic ultrasound tip was used under surgical microscope.Implant remains implanted, only mount was returned.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.G4: premarket identification pma/510(k) #: k101880.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h11: additional narrative.Zimvie received one (1) tsvmwb10, (imp,tsv,mcol mg,4.7mm,10m) for evaluation.Visual evaluation was performed, the implant was not returned with the bundled mount.The mounts hex was fractured.The hex piece was returned.Dhr review was completed for the subject lot number 1295136.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1295136 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : fracture : mount¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was applying too much torque/speed during seating.Therefore, based on the available information, a device malfunction did occur.The bundled mount and retaining screw were fractured.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP,TSV,MCOL MG,4.7MM,10M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24256024
Report Number0001038806-2026-00543
Device Sequence Number12848567
Product Code DZE
UDI-Device Identifier00889024019775
UDI-Public(01)00889024019775(17)300127(10)1295136
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSVMWB10
Device Lot Number1295136
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexUnknown
Patient EthnicityNon Hispanic